MAUDE Adverse Event Report: COVIDIEN MEDTRONIC RELIA CATCH CATCH 10 SPECIMEN RETRIEVAL BAG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN MEDTRONIC RELIA CATCH CATCH 10 SPECIMEN RETRIEVAL BAG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CATCH10
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Relia catch 10 bag ripped, no harm to patient, surgeon used another.Fda safety report id # (b)(4).

Brand Name
MEDTRONIC RELIA CATCH CATCH 10 SPECIMEN RETRIEVAL BAG
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
mansfield MA 02048
MDR Report Key11737185
Report NumberMW5101013
Device Sequence Number14334560
Product Code GCJ
UDI-Device Identifier10884521704046
UDI-Public(01)10884521704046
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model NumberCATCH10
Device Catalogue NumberCATCH10
Device Lot NumberC1031921A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight77